Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Obese, weak erections that became stronger while on UTI medicines. Any ideas?

I have had really weak erections for about a year now. I am overweight but not massively. I am 19 years old and 15 stone . But a lot is muscle mass. I was on antibiotics for a urine infection and my erections over night became mush more frequent and ten times stronger. I could also maintain them for a lot longer. I finished the course of antibiotics after a week. My erections have gone back to being really weak and some of the symptoms of the infection are back. I was never told what infection I had, or whether it was a sti either. Any ideas?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You had a weak erection and your Dr prescribed antibiotics for UTI and ti improved your erection as well.This may be a coincidence because there is no medicine that can cure erectile problems.It may be mind related Please get your Routine Urine test done to confirm the UTI and consult some Urologist for proper assessment and .treatment.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor